# SDR HALA2009122100595

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,092 hours, 17,349 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS STATUS MSG ELEV FEEL DISPLAYED.  ACCOMPLISHED FIM 27-31-00 FIG 106 NO FAULTS DISPLAYED.  OK FOR SERVICE.
